JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GENERALIZED RIESZ POINTS FOR PERTURBATIONS OF TOEPLITZ OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GENERALIZED RIESZ POINTS FOR PERTURBATIONS OF TOEPLITZ OPERATORS
Kim, An Hyun;
  PDF(new window)
 Abstract
In this note we consider "generalized Riesz points" for compact and quasinilpotent perturbations of Toeplitz operators acting on the Hardy space of the unit circle.
 Keywords
generalized Riesz points;Toeplitz operators;perturbations;Weyl`s theorem;Browder`s theorem;
 Language
English
 Cited by
 References
1.
B. Aupetit, A Primer on Spectral Theory, Springer, New York, 1991.

2.
A. Brown and P. R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213 (1963-64), 89-102.

3.
L. A. Coburn, Weyl's theorem for nonnormal operators, Michigan Math. J. 13 (1966), 285-288. crossref(new window)

4.
R. G. Douglas, Banach Algebra Techniques in Operator Theory, Academic Press, New York, 1972.

5.
R. E. Harte, Fredholm, Weyl and Browder theory, Proc. Roy. Irish Acad. Sect. A 85 (1985), no. 2, 151-176.

6.
R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, Dekker, New York, 1988.

7.
R. E. Harte and W. Y. Lee, Another note on Weyl's theorem, Trans. Amer. Math. Soc. 349 (1997), no. 5, 2115-2124. crossref(new window)

8.
R. E. Harte, W. Y. Lee, and L. L. Littlejohn, On generalized Riesz points, J. Operator Theory 42 (2002), no. 1, 187-196.